3 Publikationen

Alle markieren

[3]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2664334
Finding Eigenvalues of Holomorphic Fredholm Operator Pencils Using Boundary Value Problems and Contour Integrals
Beyn W-J, Latushkin Y, Rottmann-Matthes J (2014)
Integral Equations and Operator Theory 78(2): 155-211.
PUB | DOI | WoS
 
[2]
2010 | Dissertation | PUB-ID: 2436594
Computation and stability of patterns in hyperbolic-parabolic Systems
Rottmann-Matthes J (2010) Berichte aus der Mathematik.
Aachen: Shaker.
PUB
 
[1]
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1593440
Resolvent estimates for boundary value problems on large intervals via the theory of discrete approximations
Beyn W-J, Rottmann-Matthes J (2007)
Numerical Functional Analysis and Optimization 28(5-6): 603-629.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

3 Publikationen

Alle markieren

[3]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2664334
Finding Eigenvalues of Holomorphic Fredholm Operator Pencils Using Boundary Value Problems and Contour Integrals
Beyn W-J, Latushkin Y, Rottmann-Matthes J (2014)
Integral Equations and Operator Theory 78(2): 155-211.
PUB | DOI | WoS
 
[2]
2010 | Dissertation | PUB-ID: 2436594
Computation and stability of patterns in hyperbolic-parabolic Systems
Rottmann-Matthes J (2010) Berichte aus der Mathematik.
Aachen: Shaker.
PUB
 
[1]
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1593440
Resolvent estimates for boundary value problems on large intervals via the theory of discrete approximations
Beyn W-J, Rottmann-Matthes J (2007)
Numerical Functional Analysis and Optimization 28(5-6): 603-629.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung